# SDR HEEA079117

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,249 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 212321103
- Part serial: 547
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE CORRODED BEYOND LIMITS.
